# SDR SIMA20170615011

- Difficulty date: June 15, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,877 hours, 38,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 6 PROXIMITY LIGHT EXTRUSION CRACKED.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12.
